TU Darmstadt / ULB / TUbiblio

Compact continuous L-domains

Keimel, Klaus and Liang, Jihua (1999):
Compact continuous L-domains.
38, In: Computers and mathematics with applications, pp. 81-89, [Article]

Item Type: Article
Erschienen: 1999
Creators: Keimel, Klaus and Liang, Jihua
Title: Compact continuous L-domains
Language: German
Journal or Publication Title: Computers and mathematics with applications
Volume: 38
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:21
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item